Academic Journals Database
Disseminating quality controlled scientific knowledge

Anaphylaxis Due to Sublingual Captopril in Emergency Service

ADD TO MY LIST
 
Author(s): Şevki Hakan Eren | İlhan Korkmaz | Fatma Mutlu Kukul Güven | Kenan Ahmet Döleş

Journal: Journal of Academic Emergency Medicine
ISSN 1305-760X

Volume: 09;
Issue: 04;
Start page: 185;
Date: 2010;
Original page

Keywords: Emergency service | anaphylaxis

ABSTRACT
Anaphylaxis is a severe systemic hypersensitivity reaction characterized by multisystem involvement, which may include hypotension and airway compromise. Histamine especially, a mediator which is released from basophil or mast cells, has a great importance in the clinical state . As the condition can be fatal within a few minutes, it must be kept in mind and all clinicians must be aware of it. Especially in emergency departments, where many drugs are used, anaphlaxis can be frequently seen and all emergency department doctors must familiar with the treatment. We present a case of anaphylaxis that occurred following sublingual captopril for treatment of hypertension. We felt that it would be beneficial to remind clinicians of sublingual captopril anaphlaxis although it is rarely seen
Why do you need a reservation system?      Affiliate Program